# SDR 99ZZZX669

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2883
- Make and model: Beech 200BEECH
- Aircraft serial: BB144
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 998100673
- Condition: Broken
- Location: Rt Mlg
- Part time: 3,354 hours
- Component: 5081033513
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, RT MAIN LANDING GEAR LEG PIVOT BOLT BROKE ALLOWING GEAR TO FOLD AFT INTO NACELLE AND RT INBOARD FLAP.  PROPELLER REPEATEDLY STRUCK RUNWAY DURING LANDING ROLL-OUT AND ENGINE WAS RUNNING PART OF THE TIME DURING ROLL-OUT.  BOTH REMOVED FOR REPAIR AS REQUIRED.
